# SDR ASAA2014112009717

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,027 hours, 8,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT ROW 16.  ACFT GROUNDED.  REPLACED EMERGENCY LIGHT LENS, OPS CHECKED GOOD IAW AMM 33-51-00.
